# SDR 0500196729

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 87,004 hours, 20,106 cycles
- Engine: Pwa JT9D7Q
- Engine time: 74,233 hours, 12,449 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE NR 4 ENGINE NACELLE TEMPERATURE BEGAN TO INCREASE FOLLOWED BY THE FIRE WARNING ANNUNCIATION.  THE CREW FOLLOWED COM PROCEDURES AND WHEN POWER WAS REDUCED THE FIRE WARNING CEASED AND THE NACELLE TEMPERATURE BEGAN TO DECREASE.  THE NR 4 ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO MSP LANDING WITHOUT INCIDENT.  THE ENGINE WAS REPLACED.  OPERATIONAL CHECK GOOD.
